# SDR Q5QA20170412009

- Difficulty date: April 12, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N525TM
- Make and model: Beech 58
- Aircraft serial: TH1832
- Aircraft time: 12,048 hours, 14,699 cycles
- Engine: Cont IO550G
- Propeller: Mcauly 3AF32C512
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 0024300189
- Condition: Cracked
- Location: Wing Carry Thru
- Part time: 12,048 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION,  CRACKS WERE DISCOVERED ON THE WING CARRY-THRU FORWARD SPAR WEB .
